Duke Mathematical Journal

The homology groups of the fibre bundles over a sphere

Hsien-Chung Wang

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 16, Number 1 (1949), 33-38.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077475352

Mathematical Reviews number (MathSciNet)
MR0028580

Zentralblatt MATH identifier
0033.30801

Digital Object Identifier
doi:10.1215/S0012-7094-49-01603-8

Subjects
Primary: 56.0X

Citation

Wang, Hsien-Chung. The homology groups of the fibre bundles over a sphere. Duke Math. J. 16 (1949), no. 1, 33--38. doi:10.1215/S0012-7094-49-01603-8. http://projecteuclid.org/euclid.dmj/1077475352.


Export citation